# SDR COMA9860198

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Engine: Ge CF343A1
- System (JASC): 3242 · Brake
- Part: Pad
- Part number: 50108801
- Condition: Failed
- Location: Mlg
- Part time: 297 hours
- Component: 50105201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A WEAR PAD P/N 5010880-1 OF THE NUMBER ONE STATIONARY DISK SEPARATED FROM THE BRAKE.  THE ANTI-ROTATION TAB OF THE PAD MAY HAVE FAILED.  INSPECTION OF THE REST OF THE BRAKE FOUND NO OTHER DEFECTS.  REMAINING PIECES OF THE WEAR PAD WERE SENT TO AIRCRAFT BRAKING SYSTEMS OF FURTHER EVALUATION.
